Illinois Journal of Mathematics

Extensions and retractions of algebras of continuous functions

C. W. Kohls and L. J. Lardy

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 539-549.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053957

Digital Object Identifier
doi:10.1215/ijm/1256053957

Mathematical Reviews number (MathSciNet)
MR0234287

Zentralblatt MATH identifier
0167.14302

Subjects
Primary: 46.55

Citation

Kohls, C. W.; Lardy, L. J. Extensions and retractions of algebras of continuous functions. Illinois J. Math. 12 (1968), no. 4, 539--549. doi:10.1215/ijm/1256053957. https://projecteuclid.org/euclid.ijm/1256053957


Export citation